Critical Neumann problem with competing hardy potentials

Cao, Daomin and Chabrowski, Jan (2007) Critical Neumann problem with competing hardy potentials. Revista Matematica Complutense, 20 2: 309-338.

Author Cao, Daomin
Chabrowski, Jan
Title Critical Neumann problem with competing hardy potentials
Journal name Revista Matematica Complutense   Check publisher's open access policy
ISSN 1139-1138
1988-2807
Publication date 2007
Sub-type Article (original research)
Volume 20
Issue 2
Start page 309
End page 338
Total pages 30
Place of publication Madrid, Spain
Publisher Servicio de Publicaciones, Universidad Complutense
Language eng
Abstract In this paper we investigate the solvability of the nonlinear Neumann problem involving a critical Sobolev nonlinearity and two competing Hardy potential in a bounded domain. We examine the common effect of the shape of the graph of the weight function, the mean curvature of the boundary and Hardy potentials on the existence of solutions of problem. We are mainly interested in the existence of positive solutions. We also obtain the existence of sign-changing solutions.
Keyword Critical Sobolev exponent
Semilinear elliptic-equations
Hardy potential
Concentration-compactness principle
Neumann problem
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 03 Sep 2009, 10:06:42 EST by Mr Andrew Martlew on behalf of School of Mathematics & Physics